# SDR GTIA2014042001271

- Difficulty date: April 20, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 28,165 hours, 13,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU (13WL) AFT 2, BATTERY FOUND BAD DURING CABIN EMERGENCY LIGHTING BATTERY CAPACITY CHECK.  R & R EPSU (13WL) AFT 2 BATTERY IAW AMM 33-51-38.  OPS CHECK GOOD.
